# SDR IPXA2021031166711

- Difficulty date: February 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737502
- Part serial: 48453
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING #8 SLAT INNER SKIN IS CRACKED BETWEEN STA. XOS. 1042.5 TO 1073.0.REPAIRED CRACKED R/H WING #8 SLAT INNER SKIN BETWEEN STA. XOS. 1042.5 TO 1073.0 IAW SRM 57-40-01 REPAIR 3 FIG. 201. (MAJOR)
